| Model Number |
93331 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration resulting in fixture loss (specific date not reported).There are no plans to re-implant the patient with a new device as of the date of this report.The patient was subsequently fitted with the device on a soundarc on (b)(6) 2026.
Additional Manufacturer Narrative
Correction: the patient's date of birth is (b)(6) 1946, not (b)(6) 1946, as previously reported.The reporter's clinic name has been updated to royal victorian eye & ear hospital.